August 16th, 2002

scootgirl

Levlite -oral estrogen

I have not been having regular periods for about a year. My last period was 30 days long. So the OBGYN prescribed Levlite to regulate.

Has anyone been on this? Any adverse reactions?

Last time I was on birthcontrol my blood pressure went up and wouldn't come down so I'm conserned about that possibly happening again - although the doc says Levlite has less estrogen than ortho-tri cyclin that I was on last time.
  • Current Mood
    curious curious
ball thingy
  • antibob

paranoia?

This doesn't so much have to do with the vagina, but with my ovaries and/or uterus. For many years now I've had on and off again pains on my right side, down near my hip bone. I kept telling my mom I had appendicitis, but she told me the place I was pointing to was more in the area of my ovary, plus the pains come in spasms and like I said, have been going on for many years. Now, does anyone think I'm being paranoid thinking that maybe I have an ovarian cyst or cancer or something? Should I get an appointment with my doctor? I've never had the pains when I was at the doctors, so I've never brought it up before. I had been thinking that maybe the pains I was/am having were when an egg was being released by my ovaries, but recently I found out that while you're on the pill you don't actually ovulate, so I'm thinking that can't be possible. And now I'm having pains on my left side as well. Very confusing. Any thoughts?
  • Current Mood
    confused confused